# SDR CA060731014

- Difficulty date: July 14, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7320 · Fuel Controlling System
- Part: Metering Unit
- Part number: 312241908
- Part serial: F51010
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE, THE AIRCRAFT YAWED ACCOMPANIED BY A LOSS IN ENGINE TORQUE.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  THE FUEL METERING UNIT WAS SUBSEQUENTLY DETERMINED TO BE UNSERVICEABLE AND WAS REPLACED. (TC NR 20060731014)
